# SDR USAA001680

- Difficulty date: October 4, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, CREASE BEAM WEB CRACKED 1 INCH AT STA 578 RT FLOOR LEVEL STR 17.  REPLACED WITH WEB PER SRM 51-10-2.  (X)
